Applied Mathematics

Vol.2 No.2(2011), Paper ID 3967, 21 pages

DOI:10.4236/am.2011.22022

 

Wavelet Bases Made of Piecewise Polynomial Functions: Theory and Applications

 

Lorella Fatone, Maria Cristina Recchioni, Francesco Zirilli

 

 

Copyright © 2011 Lorella Fatone, Maria Cristina Recchioni, Francesco Zirilli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Fatone, M. Recchioni and F. Zirilli, "Wavelet Bases Made of Piecewise Polynomial Functions: Theory and Applications," Applied Mathematics, Vol. 2 No. 2, 2011, pp. 196-216. doi: 10.4236/am.2011.22022.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.